MDJunction - People Helping People
 
Ask a Question
01/14/2012 06:00 PM

Interphase plus

Morganio
Posts: 19
New Member

Has anyone used Interphase plus for biolfilms? Does it work? How did it make you feel?

I've been on it two days and I think I might be herxing, but I had a 4 week/full moon flare earlier this week, so it's hard to tell

Reply
 

01/14/2012 06:22 PM
wlkthlne
wlkthlne  
Posts: 1848
Senior Member

It makes me tired and depressed.....some herxin' How about you are you able to do both pills every day?

The tindamax kinda did the same thing....to me but took biaxin then..that was hard to keep down..

What ABX are you takin' with the Interphase? Doxy..Rif????

Wlk=Cool


01/15/2012 02:09 PM
Morganio
Posts: 19
New Member

Um, I've been on it for now 2.5 days. I've been SUPER crazy exhausted- way more than I would expect- so it could be from that (I had the 4 week flare up, which got better except for fatigue, so maybe the fatigue is the biolfilms)

As for being depressed...nothing out of the ordinary yet.

I take pills twice a day, 30 min before my antibiotics. I usually feel the strongest effects 3 days to 10 days after I start new to stuff, so I'll see how this week goes.

I'd put up with feeling pretty miserable if I meant I could be sure I got rid of all the biofilms!

Right now I am just on Biaxin twice a day. I will be adding more stuff pretty soon- as soon as I get the prescriptions. I think I will be adding Amoxicillan and Metridinazole.

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved